Mantis, H. T. (1968) Magnitude of terms in the equation for large-scale atmospheric motions. Journal of Geophysical Research, 73 (16) 5045-5060 doi:10.1029/jb073i016p05045
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Magnitude of terms in the equation for large-scale atmospheric motions | ||
Journal | Journal of Geophysical Research | ||
Authors | Mantis, H. T. | Author | |
Year | 1968 (August 15) | Volume | 73 |
Issue | 16 | ||
Publisher | American Geophysical Union (AGU) | ||
DOI | doi:10.1029/jb073i016p05045Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 776775 | Long-form Identifier | mindat:1:5:776775:7 |
GUID | 0 | ||
Full Reference | Mantis, H. T. (1968) Magnitude of terms in the equation for large-scale atmospheric motions. Journal of Geophysical Research, 73 (16) 5045-5060 doi:10.1029/jb073i016p05045 | ||
Plain Text | Mantis, H. T. (1968) Magnitude of terms in the equation for large-scale atmospheric motions. Journal of Geophysical Research, 73 (16) 5045-5060 doi:10.1029/jb073i016p05045 | ||
In | (1968, August) Journal of Geophysical Research Vol. 73 (16) American Geophysical Union (AGU) |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |